Czechoslovak Mathematical Journal

Vol. 51, No. 3, 2001 · Contents

A. Bella, J. Martinez, S. D. Woodward:
Algebras and spaces of dense constancies

Adem Kilicman:
A comparison on the commutative neutrix convolution of distributions and the exchange formula

Y. Zhang, Y. Wang:
Uniquely covered radical classes of $\ell$-groups

Norbert Polat:
Multi-faithful spanning trees of infinite graphs

Diomedes Barcenas:
Weak compactness criteria for set valued integrals and Radon Nikodym Theorem for vector valued multimeasures

E. Malkowsky, V. Rakocevic:
Measure of noncompactness of linear operators between spaces of sequences that are $(\bar N,q)$ summable or bounded

E. Boeckx, L. Vanhecke:
Unit tangent sphere bundles with constant scalar curvature

Mario Petrich, Pedro V. Silva:
A canonical directly infinite ring

Evgeniy Pustylnik:
A way of estimating the convergence rate of the Fourier method for PDE of hyperbolic type

Satoshi Tanaka:
Existence of positive solutions for a class of higher order neutral functional differential equations

O. Martio, V. Miklyukov, M. Vuorinen:
Estimates for the energy integral of quasiregular mappings on Riemannian manifolds and isoperimetry

Jan Jakubik:
State-homomorphisms on $MV$-algebras

Dragan S. Djordjevic, Predrag S. Stanimirovic:
On the generalized Drazin inverse and generalized resolvent

Ladislav Nebesky:
A characterization of the interval function of a (finite or infinite) connected graph

F. G. Abdullayev:
Uniform convergence of the generalized Bieberbach polynomials in regions with zero angles

Jan Jakubik:
Distinguished completion of a direct product of lattice ordered groups

[Contents of Czechoslovak Mathematical Journal]